Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Loosing sexual desire. What can be done?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4543 Questions
Question
Hi, I am 37 year old and loosing sexual desire (don't exited to have sex) . whom should I consult
Posted Sat, 28 Sep 2013 in Sexual Problems
 
 
Answered by Dr. Seikhoo Bishnoi 21 minutes later
Brief Answer:
Consult a Psychiatrist

Detailed Answer:
Hello
Welcome to XXXXXXX

If you are having low sexual desire it can be increased with many medicines. I would advise you to consult a Psychiatrist for this problem.

Before consulting a Psychiatrist please get your LH, Testosterone levels checked. Low testosterone levels are one of important cause of low sexual desire.

Many herbal medicines like Tantex Forte, Confido etc can be used to increase sexual desire.

Other medicines like sildenafil, tadalafil etc can be used with help of a qualified doctor to achieve proper erection.

Hope I cleared your doubt, if you have more questions you can ask again.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Loosing sexual desire. What can be done? 48 hours later
i should consult a psychiatrist or sexologist/urologist
 
 
Answered by Dr. Seikhoo Bishnoi 46 minutes later
Brief Answer:
Better to consult a psychiatrist

Detailed Answer:
Hello again

As you are loosing the desire and you had normal erection before so it's better to consult a Psychiatrist.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Loosing sexual desire. What can be done? 3 days later

Hi Doctor,

LH, Testosterone.
Is it a blood test??
 
 
Answered by Dr. Seikhoo Bishnoi 2 minutes later
Brief Answer:
Hello again

Detailed Answer:
Yes, Serum LH or leutinizing hormone and Testosterone levels are blood tests.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor